Withdraw symptoms after only 10 days of use?
Posted 12 April 2008 - 06:49 PM
Before the Cymbalta I was on Prozac for a few months at the 20 mg dose. I did not think it was helping so my doctor bumped it to 40 mg per day. I did not like it so I asked for an alternative. Unfortunately I think the doctors give out drugs based on how hard the drug reps try to sell to them.
So I started on the samples the doctor gave me. 1 week at 30 mg then only a few days at 60 mg. I could not stand this stuff. It made the muscles in my face twitch so bad and I was getting headaches. So I stopped cold turkey only after about 10 days of use. But the twitching has not stopped completely and I still have daily headaches and feel like there is a fog in my brain. I actually have pain in my forehead above my eyebrow when I press on it.
Should I be going through this much withdraw after only such a short period of time using this drug? What can I take to help mitigate these symptoms.
Posted 12 April 2008 - 07:11 PM
Jumping up from 30 to 60 so quick. I still do not understand the doctors that don't wait to see how you are doing at the 30, especially since it takes up to 6 weeks to do it's job? I just would not at this point take any more Cymbalta since you haven't had one for 10 days, that is probably not the answer.
Check with your doctor, if you still have bad problems, twitching and headaches, and the prozac was not lethal to you in the same way, ask your doc if maybe one dose of the Prozac might stop the headaches. Many docs will prescribe just one dose of Prozac to get over withdrawal symptoms.
Here's a link about the one single dose of Prozac just one time to help with withdrawal for you to consider that might help your symptoms go away:
Omega 3 fatty acids help some, not knowing why you did not like the Prozac, if your head is still killing you talk to your doc about your alternatives.
Cymbalta is some really strong stuff. It is out of your system now from a chemical standpoint, but it might still be having a hold on your brain chemistry. Best of luck to you. Let us know how you are doing and how you resolved this.
Posted 18 May 2008 - 12:56 PM
Posted 18 May 2008 - 05:21 PM
Posted 18 May 2008 - 10:22 PM
Posted 19 May 2008 - 09:26 AM
ANyways, this post is just getting too confusing now even for me...
Posted 24 May 2008 - 01:07 PM
Actually I started feeling a lot better almost immediately after taking Zoloft, but now I'm definitely back to where I was before, YAY !!
Before I started taking Cymbalta I was just about to start a new dream job and then I went and tried Cymbalta ( why did I do that, whyyy?? )and we all know what happened then. I was so obsessed with death and so hopeless that I didn't think I could ever work again, let alone keep on living, but now that I'm back to my old self I'm definitely going to except that job offer
I write comedy for a living so I've even been able to find some great material from all those feelings I experienced while on Cymbalta withdrawals
I don't know what else to say, but hang in there people!!
PS. I definitely recommend starting your previous meds again to deal with the withdrawals, or going on Prozac (fluoxetine) for a while - it's supposed to really help with the withdrawals almost immediately, or so I have read).
:mrgreen: Bad Pony
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users